Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Mar 3, 2012, 4:24 PM EST for Franklin County, Wakulla County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2012, 4:24 PM EST (21:24 UTC)
- Expired
- Mar 3, 2012, 5:15 PM EST
- In force
- 51 min
- Issued by
- NWS Tallahassee, FL
Counties Franklin County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 78 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 499 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
529
WWUS82 KTAE 032124
SPSTAE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 PM EST SAT MAR 3 2012
FLZ014-015-026-027-114-115-127-032215-
INLAND GULF FL-COASTAL WAKULLA FL-COASTAL GULF FL-COASTAL FRANKLIN
FL-INLAND FRANKLIN FL-INLAND WAKULLA FL-LIBERTY FL-
424 PM EST SAT MAR 3 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR FRANKLIN...GULF...
LIBERTY AND WAKULLA COUNTIES...
* UNTIL 515 PM EST/415 PM CST/
AT 422 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
CARRABELLE TO 8 MILES NORTH OF EASTPOINT TO 7 MILES WEST OF
APALACHICOLA...MOVING EAST AT 25 MPH.
PEOPLE IN FRANKLIN...SOUTHEASTERN GULF...SOUTHEASTERN LIBERTY AND
SOUTHERN WAKULLA COUNTIES...INCLUDING THE CITIES OF APALACHICOLA...ST
GEORGE ISLAND...EASTPOINT AND CARRABELLE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
AT (8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.
LAT...LON 2964 8494 2971 8479 2968 8488 2978 8489
2970 8502 2973 8521 3013 8483 3016 8423
2989 8434 2991 8453 2980 8464 2983 8456
2981 8456 2979 8458 2975 8483 2977 8469
2968 8478 2968 8479
TIME...MOT...LOC 2124Z 263DEG 24KT 3011 8473 2987 8488
2975 8508
$$
08-LAMERSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Mar 3, 4:10 PM EST, 14 minutes earlier.
Area forecast discussion, Mar 3, 4:10 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 PM EST Sat Mar 3 2012
.Synopsis and Short Term (Rest of Today through Monday Night)...
Plenty of showers and thunderstorms have dumped quite a bit of
rainfall throughout the day across mainly west-central portions of
the CWA. Some flooding has already occurred within this heavier band
of rain with 5 inches of storm total rain and counting in
Thomasville GA, and 6 to 8 inches in parts of Lowndes County GA off
of I-75. Some of these storms have also spawned a few Tornadoes and
reports of Straight Line Wind Damage. In fact, The Tornado Watch
remains in effect until 8 pm EST for much of the Florida Big Bend
and extreme SE sections of South Central Georgia, but the Flood
Watch has been trimmed back to expire at 7 PM EST this evening, as
the rainfall in the cool sector of the Low Pressure System is not
nearly as heavy as the warm sector rain. However, the light to
moderate rain may last for much of tonight, before high pressure
finally sweeps the precip east of the region by late tonight and
early Sunday Morning. Thereafter, a Ridge of High Pressure will
usher in much cooler and drier air into the region for the end of
the weekend and beginning of next week with a gradual moderating
trend thereafter.
&&
.LONG TERM...(Tuesday through Saturday).
The large scale pattern commences rather deamplified highlighted in
nrn stream by troughing over west coast, broad ridging ewd to east
coast and a trough across extreme wrn Atlc. srn stream marked by
rather flat flow w coast to ms river then broad ridging ewd to
coast. At surface, high pressure across Carolina coast with ridging
swwd across ne gulf region.
Models diverge with ECMWF much more bullish with upper and lower
features. In this scenario, wrn trough becomes full latitude with
closed low over Colorado river valley by wed aftn. low becomes
cutoff from flow and largely spins over Baja region thru rest of
forecast period as trough shifts ewd. flow east of low becomes
dry NW thru wed then trough moves ewd becoming full latitude
trough over ern CONUS Fri and Sat with moisture streaming ENE and
across local area. At surface, large high moves ewd across Cntrl FL
and offshore, while Carolina high moves ewd and off coast both on
Tues allowing both highs to merge providing a long fetch of breezy
ESE flow, suppressing fog and moderating temps and continuing into
at least Fri. Influenced by above upper trough, surface low develops
over TX on Monday and lifts NEWD dragging cold front and possible
squall line ahead of it across local area Fri and then absent upper
support likely lays down w-e just south of area on Sat. Conversely,
much weaker and slower GFS develops upper low over TX/OK slows down
front and keeps it west of our area. so model confidence for latter
half of extended remains low and forecast will go drier and warmer
MEX until i see better agreement.
Will go with nil pops thru Thurs night then wdly sct-lo sct Fri into
Sat. In wake of recent front, min temps Mon night will commence
around 5 to 10 degrees below climo then moderate each night rising
to climo Tues night and around 5 to 10 degrees above climo Wed thru
Fri nights. Max temps will be around climo Tues thru Wed then rise
to around 5 degrees above climo Thurs thru Sat as local area placed
increasingly in warm sector ahead and along of next weather system.
(avg inland climo is 45/71 degrees).
&&
.AVIATION...IFR/LIFR conditions at the terminals will gradually
improve from NW to SE tonight as the rain gradually tapers off and
ends, allowing the Low Cigs and Vis to gradually rise. VFR
conditions with gusty NW winds will dominate the terminals on
Sunday.
&&
.MARINE...Small Craft Advisory conditions with southerly winds out
ahead of the Cold Front will transition into a Gale Warning later
this evening due to frequent gusts at or above Gale Force out of the
North and Northwest over the Coastal Waters. This Gale Warning will
linger into Sunday Morning, with Small Craft Advisory Conditions
replacing the Gale for the remainder of Sunday.
&&
.FIRE WEATHER...Much drier air will spill into the region on Sunday
behind today's cold front. The combination of low relative humidity,
high dispersions and wind speeds above 15 mph will result in Red
Flag conditions across the Florida Panhandle and Big Bend on Sunday.
Red flag criteria will also be met across our Georgia and Alabama
counties on Sunday. Red Flag criteria may also be met on Monday for
at least a potion of the Tri-state region but will hold off on
issuing a watch at this time.
Please note that we are holding off on issuing the Red Flag Warning
product (RFW) until the severe weather threat is over.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 43 68 37 72 37 / 90 10 0 0 0
Panama City 47 65 41 71 45 / 80 10 0 0 0
Dothan 41 65 37 69 35 / 70 10 0 0 0
Albany 42 64 37 68 35 / 80 10 0 0 0
Valdosta 44 64 38 71 35 / 90 20 0 0 0
Cross City 49 65 36 74 36 / 90 20 0 0 0
Apalachicola 47 65 45 71 46 / 90 10 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Red Flag Warning Sunday Afternoon all zones.
GA...Flood Watch until 7 PM EST this evening for Baker-Ben Hill-
Berrien-Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-
Lanier-Lowndes-Miller-Mitchell-Seminole-Thomas-Tift-Turner-
Worth.
Red Flag Warning Sunday Afternoon all zones.
FL...Flood Watch until 7 PM EST /6 PM CST/ this evening for
Calhoun Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
Jefferson Coastal Wakulla-Gadsden-Inland Bay-Inland Franklin-
Inland Gulf-Inland Jefferson-Inland Wakulla-Jackson-Leon-
Liberty-Madison-Washington.
Wind Advisory until 8 PM EST this evening for Coastal Dixie-
Coastal Jefferson-Coastal Taylor-Coastal Wakulla-Inland
Dixie-Inland Jefferson-Inland Taylor-Inland Wakulla-
Lafayette-Leon-Madison.
Red Flag Warning Sunday Afternoon all zones.
GM...Small Craft Advisory until 10 PM EST this Evening all legs.
Gale Warning from 10 PM this evening to 10 AM EST Sunday all
legs.
Small Craft Advisory from 10 AM to 7 PM EST Sunday all legs.
&&
Aviation/Public/Marine...Gould
Fire Wx...Barry
Long Term...GodseyHazardous weather outlook, Mar 3, 5:26 AM EST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 526 AM EST SAT MAR 3 2012 ...SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE REGION TODAY... ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-041000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 526 AM EST SAT MAR 3 2012 /426 AM CST SAT MAR 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL MOVE INTO THE REGION TODAY LEADING TO THE DEVELOPMENT OF WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. A FEW STORMS OUT AHEAD OF THE MAIN AREA OF SHOWERS AND THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING AN ISOLATED TORNADO. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL IS EXPECTED ACROSS MUCH OF SOUTHERN GEORGIA AND NORTH FLORIDA. A FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA. STORM TOTAL RAINFALL AMOUNTS ARE EXPECTED TO RANGE BETWEEN 2 AND 4 INCHES WITH ISOLATED MAXIMUM TOTALS NEAR 6 INCHES POSSIBLE BY SUNDAY MORNING. STRONG ONSHORE WINDS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES WILL CREATE A HIGH RISK OF RIP CURRENTS. LATER THIS EVENING...OFFSHORE WINDS BEHIND THE COLD FRONT WILL LEAD TO SOLID SMALL CRAFT ADVISORY CONDITIONS OVER THE COASTAL WATERS WITH GALE FORCE GUSTS POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... BREEZY...BUT DRY CONDITIONS ARE EXPECTED FOR SUNDAY. MORE TRANQUIL CONDITIONS WILL RETURN BY MONDAY WITH THE NEXT CHANCE OF RAIN OCCURRING LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED TODAY. SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING IN THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
In the hours before
Local storm report, Mar 3, 2:54 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM NON-TSTM WND DMG LEE 30.42N 83.30W
03/03/2012 MADISON FL TRAINED SPOTTER
TREE ON HOUSE IN LEE.
&&
CAMPLocal storm report, Mar 3, 2:55 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EST SAT MAR 3 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TORNADO 1 W LAKELAND 31.04N 83.08W
03/03/2012 UNK LANIER GA PUBLIC
EXTENSIVE ROOF DAMGE TO THE HOSPITAL. OUT
BUILDINGS HAVE DAMAGE. NO POWER AND GAS
LEAK.
&&
IRIS SYSTEMSpecial weather statement, Mar 3, 3:00 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EST SAT MAR 3 2012
FLZ014-015-017>019-026>028-114-115-118-127-128-032100-
LEON FL-MADISON FL-INLAND TAYLOR FL-INLAND JEFFERSON FL-INLAND GULF
FL-COASTAL TAYLOR FL-COASTAL JEFFERSON FL-COASTAL WAKULLA FL-COASTAL
GULF FL-COASTAL FRANKLIN FL-INLAND FRANKLIN FL-INLAND WAKULLA
FL-LIBERTY FL-
300 PM EST SAT MAR 3 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR FRANKLIN...GULF...
JEFFERSON...LEON...LIBERTY...MADISON...TAYLOR AND WAKULLA COUNTIES...
* UNTIL 400 PM EST/300 PM CST/
AT 255 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
MONTICELLO TO CRAWFORDVILLE TO 22 MILES SOUTHEAST OF BLOUNTSTOWN TO
PORT ST. JOE...MOVING EAST AT 35 MPH.
PEOPLE IN THESE AREAS SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
AT (8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.
LAT...LON 2972 8532 2981 8531 2986 8535 2987 8538
2982 8540 2984 8543 2988 8539 2987 8536
2989 8537 3022 8501 3036 8462 3046 8397
3041 8338 3013 8380 3012 8409 3005 8453
2967 8525
TIME...MOT...LOC 1959Z 272DEG 32KT 3042 8395 3019 8433
3016 8484 2983 8521
08-LAMERSLocal storm report, Mar 3, 3:16 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 PM EST SAT MAR 3 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD 1 E MARIANNA 30.77N 85.22W
03/03/2012 JACKSON FL PUBLIC
DITCHES OVERFLOWING WATER INTO A HOME.
&&
IRIS SYSTEMLocal storm report, Mar 3, 4:20 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 PM EST SAT MAR 3 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 1 NNE BELAIR 30.40N 84.27W
03/03/2012 LEON FL NWS EMPLOYEE
TREE AND POWERLINE DOWN ON THE ROAD
&&
IRIS SYSTEMSpecial weather statement, Mar 3, 4:24 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 PM EST SAT MAR 3 2012
FLZ014-015-026-027-114-115-127-032215-
INLAND GULF FL-COASTAL WAKULLA FL-COASTAL GULF FL-COASTAL FRANKLIN
FL-INLAND FRANKLIN FL-INLAND WAKULLA FL-LIBERTY FL-
424 PM EST SAT MAR 3 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR FRANKLIN...GULF...
LIBERTY AND WAKULLA COUNTIES...
* UNTIL 515 PM EST/415 PM CST/
AT 422 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
CARRABELLE TO 8 MILES NORTH OF EASTPOINT TO 7 MILES WEST OF
APALACHICOLA...MOVING EAST AT 25 MPH.
PEOPLE IN FRANKLIN...SOUTHEASTERN GULF...SOUTHEASTERN LIBERTY AND
SOUTHERN WAKULLA COUNTIES...INCLUDING THE CITIES OF APALACHICOLA...ST
GEORGE ISLAND...EASTPOINT AND CARRABELLE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
AT (8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.
LAT...LON 2964 8494 2971 8479 2968 8488 2978 8489
2970 8502 2973 8521 3013 8483 3016 8423
2989 8434 2991 8453 2980 8464 2983 8456
2981 8456 2979 8458 2975 8483 2977 8469
2968 8478 2968 8479
TIME...MOT...LOC 2124Z 263DEG 24KT 3011 8473 2987 8488
2975 8508
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 8:43 PM EST | Tornado Warning | TAE | Jackson | 32 min |
| Mar 2, 11:16 PM EST | Dense Fog Advisory | TAE | Bay, Calhoun, Franklin, Gulf, Jefferson, Leon and 3 more | 10 hr |
| Mar 2, 11:16 PM EST | Marine Dense Fog Advisory | TAE | 9 hr | |
| Mar 3, 3:40 AM EST | Flood Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 5 more | 14 hr |
| Mar 3, 3:40 AM EST | Rip Current Statement | TAE | Bay, Walton | 11 hr |
| Mar 3, 3:51 AM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 18 hr |
| Mar 3, 4:30 AM EST | Small Craft Advisory | TAE | 18 hr | |
| Mar 3, 7:34 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 26 min |
| Mar 3, 8:01 AM EST | Special Marine Warning | TAE | 32 min | |
| Mar 3, 8:05 AM EST | Special Marine Warning | TAE | 55 min | |
| Mar 3, 8:13 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 32 min |
| Mar 3, 8:21 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 39 min |
| Mar 3, 8:27 AM EST | Severe Thunderstorm Warning | TAE | Walton, Washington | 48 min |
| Mar 3, 8:48 AM EST | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 27 min |
| Mar 3, 8:57 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 33 min |
| Mar 3, 9:16 AM EST | Tornado Warning | TAE | Gadsden, Jefferson, Leon, Liberty | 44 min |
| Mar 3, 9:54 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 36 min |
| Mar 3, 9:57 AM EST | Tornado Warning | TAE | Gadsden, Leon, Liberty | 48 min |
| Mar 3, 10:16 AM EST | Tornado Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 29 min |
| Mar 3, 10:43 AM EST | Tornado Warning | TAE | Gadsden | 32 min |
| Mar 3, 11:09 AM EST | Areal Flood Advisory | TAE | Jackson, Walton, Washington | 3 hr |
| Mar 3, 11:13 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 32 min |
| Mar 3, 11:28 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 32 min |
| Mar 3, 12:04 PM EST | Areal Flood Advisory | TAE | Calhoun, Gadsden, Jackson, Jefferson, Leon, Liberty | 3 hr |
| Mar 3, 12:22 PM EST | Flash Flood Warning | TAE | Bay, Calhoun, Gadsden, Jackson, Liberty, Walton and 1 more | 4 hr |
| Mar 3, 1:29 PM EST | Flash Flood Warning | TAE | Gadsden, Jackson | 3 hr |
| Mar 3, 1:56 PM EST | Special Weather Statement | TAE | Gulf, Leon, Liberty | 64 min |
| Mar 3, 2:03 PM EST | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 27 min |
| Mar 3, 2:10 PM EST | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon, Liberty, Wakulla | 50 min |
| Mar 3, 2:20 PM EST | Areal Flood Advisory | TAE | Leon | 115 min |
| Mar 3, 2:28 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison | 47 min |
| Mar 3, 2:53 PM EST | Special Marine Warning | TAE | 52 min | |
| Mar 3, 3:00 PM EST | Special Weather Statement | TAE | Gulf, Jefferson, Liberty, Wakulla | 60 min |
| Mar 3, 3:02 PM EST | Wind Advisory | TAE | Dixie, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more | 5 hr |
| Mar 3, 3:13 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor | 62 min |
| Mar 3, 3:39 PM EST | Special Marine Warning | TAE | 66 min | |
| Mar 3, 4:57 PM EST | Special Marine Warning | TAE | 93 min | |
| Mar 3, 5:29 PM EST | Gale Warning | TAE | 17 hr | |
| Mar 3, 5:29 PM EST | Small Craft Advisory | TAE | 26 hr | |
| Mar 3, 5:38 PM EST | Areal Flood Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more | 10 hr |
| Mar 2, 8:27 PM EST | Special Weather Statement | TAE | Calhoun, Early | 48 min |
| Mar 2, 9:02 PM EST | Tornado Warning | TAE | Early | 28 min |
| Mar 2, 9:03 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Early | 27 min |
| Mar 2, 9:15 PM EST | Tornado Warning | TAE | Baker, Calhoun, Dougherty | 10 min |
| Mar 2, 10:52 PM EST | Special Weather Statement | TAE | Dougherty | 38 min |
| Mar 2, 11:26 PM EST | Special Weather Statement | TAE | Lee | 49 min |
| Mar 3, 12:24 AM EST | Severe Thunderstorm Warning | TAE | Baker, Miller | 36 min |
| Mar 3, 12:43 AM EST | Special Weather Statement | TAE | Baker, Dougherty | 47 min |
| Mar 3, 7:18 AM EST | Tornado Warning | TAE | Baker, Miller, Mitchell | 42 min |
| Mar 3, 7:42 AM EST | Tornado Warning | TAE | Dougherty, Mitchell, Worth | 33 min |
| Mar 3, 8:20 AM EST | Severe Thunderstorm Warning | TAE | Baker, Early, Miller, Mitchell | 40 min |
| Mar 3, 8:29 AM EST | Tornado Warning | TAE | Decatur, Grady, Mitchell | 31 min |
| Mar 3, 9:13 AM EST | Tornado Warning | TAE | Ben Hill, Irwin, Tift | 32 min |
| Mar 3, 10:36 AM EST | Tornado Warning | TAE | Brooks, Thomas | 24 min |
| Mar 3, 10:59 AM EST | Tornado Warning | TAE | Brooks, Lowndes | 31 min |
| Mar 3, 11:31 AM EST | Tornado Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 29 min |
| Mar 3, 11:48 AM EST | Severe Thunderstorm Warning | TAE | Grady, Thomas | 27 min |
| Mar 3, 12:16 PM EST | Special Weather Statement | TAE | Brooks | 29 min |
| Mar 3, 12:23 PM EST | Tornado Warning | TAE | Brooks, Lowndes | 37 min |
| Mar 3, 12:34 PM EST | Flash Flood Warning | TAE | Baker, Decatur, Early, Miller, Seminole | 3 hr |
| Mar 3, 12:45 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier, Lowndes | 30 min |
| Mar 3, 12:53 PM EST | Tornado Warning | TAE | Berrien, Cook, Lanier, Lowndes | 37 min |
| Mar 3, 1:28 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Lanier, Lowndes, Thomas | 62 min |
| Mar 3, 1:34 PM EST | Flash Flood Warning | TAE | Berrien, Brooks, Cook, Decatur, Grady, Lanier and 2 more | 3 hr |
| Mar 3, 4:11 PM EST | Areal Flood Advisory | TAE | Lowndes | 3 hr |
| Mar 3, 4:29 PM EST | Flash Flood Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 83 min |
| Mar 2, 7:20 PM EST | Severe Thunderstorm Warning | TAE | Dale, Geneva, Houston | 25 min |
| Mar 2, 7:53 PM EST | Special Weather Statement | TAE | Houston | 37 min |
| Mar 2, 8:30 PM EST | Special Weather Statement | TAE | Houston | 30 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.